# SDR UALA2012100805663

- Difficulty date: October 6, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 42,029 hours, 17,025 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DAMAGE IN AFT PIT.  SECURED RIGHT SIDE AT DOOR SCUFF PLATE REF MT 53-016.
